Open Access
June 2005 Isoperimetric constants for conservative Fuchsian groups
Katsuhiko Matsuzaki
Kodai Math. J. 28(2): 292-300 (June 2005). DOI: 10.2996/kmj/1123767010


The critical exponents of conservative Fuchsian groups are bounded from below by 1/2. It is proved in this note that this result is sharp by giving a sequence of conservative Fuchsian groups whose critical exponents converge to 1/2. The proof is carried out by estimating the isoperimetric constants of hyperbolic surfaces associated with the Fuchsian groups.


Download Citation

Katsuhiko Matsuzaki. "Isoperimetric constants for conservative Fuchsian groups." Kodai Math. J. 28 (2) 292 - 300, June 2005.


Published: June 2005
First available in Project Euclid: 11 August 2005

zbMATH: 1088.30041
MathSciNet: MR2153917
Digital Object Identifier: 10.2996/kmj/1123767010

Rights: Copyright © 2005 Tokyo Institute of Technology, Department of Mathematics

Vol.28 • No. 2 • June 2005
Back to Top